Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 108, NWS Tulsa, OK

May 30, 20107 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2010, 10:04 PM CDT for 7 counties in Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2010, 10:04 PM CDT (03:04 UTC)
Expired
May 30, 2010, 11:00 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 33 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 5:02 PM CDTSevere Thunderstorm WatchSPC9 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:21 PM CDT, 43 minutes earlier.

Area forecast discussion, May 30, 9:21 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT SUN MAY 30 2010

...UPDATE...

.DISCUSSION...
FORECAST UPDATES MADE. 00Z NAM AND LOCAL MODEL INDICATE
PRECIPITATION WILL SPREAD ACROSS MOST OF NORTHEAST OKLAHOMA DURING
THE NIGHT. TOOK POPS TO LIKELY OR HIGHER NORTHWEST OF A GROVE TO
HENRYETTA LINE. PRECIPITATION MAY MOVE FARTHER SOUTH...BUT MODELS
INDICATE A DIMINISHING CHANCE. MADE NO CHANGES TO LOW TEMPERATURES
BUT REALIZE PRECIPITATION MAY CAUSE SOME AREAS TO REACH THEIR
MINIMUMS MUCH SOONER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  90  72  92 /  70  30  10  20
FSM   66  90  69  91 /  10  30  10  10
MLC   67  91  71  92 /  20  20  10  10
BVO   66  88  68  91 / 100  30  20  20
FYV   61  85  66  88 /  20  30  10  20
BYV   63  85  65  88 /  20  30  10  20
MKO   66  91  71  90 /  50  30  10  20
MIO   66  86  67  90 /  80  40  20  20
F10   67  91  71  91 /  60  30  10  10
HHW   66  90  69  93 /  10  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...02
LONG TERM....02
Hazardous weather outlook, May 30, 9:11 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT SUN MAY 30 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
904 PM CDT SUN MAY 30 2010

...SEVERE THUNDERSTORM WATCH 237 FOR PORTIONS OF NORTHEAST OKLAHOMA
    UNTIL MIDNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.
	AREA AT GREATEST RISK...NORTHWEST OF INTERSTATE 44.

DISCUSSION...
THUNDERSTORMS THAT DEVELOPED OVER KANSAS AND CENTRAL OKLAHOMA
CONTINUE TO MOVE SLOWLY EASTWARD. THE AIRMASS REMAINS UNSTABLE...
ALTHOUGH WIND SHEAR REMAINS WEAK.  ISOLATED SEVERE THUNDERSTORMS
ARE EXPECTED THROUGH MIDNIGHT...AND THREAT LEVEL HAS BEEN
INCREASED FOR THAT...AND EXISTING WARNINGS. MARGINALLY SEVERE
HAIL AND WIND WILL BE THE GREATEST THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE ADVISABLE
FOR AREAS NORTHWEST OF INTERSTATE 44. PLEASE MONITOR LATER
UPDATES FOR POSSIBLE EXPANSION OF THREAT AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ENOUGH MOISTURE AND INSTABILITY WILL CONTINUE OVER THE AREA
THROUGH THURSDAY TO PROVIDE AT LEAST A CHANCE OF THUNDERSTORMS
FOR SOME PART OF EACH DAY. ALTHOUGH ORGANIZED SEVERE THUNDERSTORMS
ARE NOT EXPECTED...AFTERNOON HEATING MAY BE SUFFICIENT TO PRODUCE
AN ISOLATED SEVERE THUNDERSTORM.
BY FRIDAY...FLOW ALOFT BECOMES MORE WESTERLY...WITH TEMPERATURES
ALOFT LIKELY TO KEEP THUNDERSTORMS FROM INITIATING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 30, 7:45 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT SUN MAY 30 2010

OKZ054-310130-
OSAGE OK-
745 PM CDT SUN MAY 30 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 745 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF GRAINOLA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PEARSONIA...FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9618 3699 9618 3675 9629 3683 9676
      3699 9675 3700 9674
TIME...MOT...LOC 0045Z 285DEG 20KT 3698 9667
Special weather statement, May 30, 8:13 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT SUN MAY 30 2010

OKZ054-059-310200-
OSAGE OK-PAWNEE OK-
813 PM CDT SUN MAY 30 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 813 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES WEST OF APPERSON TO 31 MILES WEST OF
PAWNEE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...PAWNEE...
SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3670 9707 3671 9705 3670 9694 3676 9689
      3679 9676 3683 9675 3675 9643 3618 9682
      3625 9683 3625 9692 3633 9692 3635 9703
      3651 9704 3656 9690 3659 9690 3660 9691
      3658 9699 3659 9704
TIME...MOT...LOC 0113Z 271DEG 23KT 3667 9703 3629 9731
Special weather statement, May 30, 8:15 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT SUN MAY 30 2010

OKZ054-055-310200-
OSAGE OK-WASHINGTON OK-
815 PM CDT SUN MAY 30 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON AND NORTHEASTERN OSAGE

AT 815 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIGHEART...
MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PAWHUSKA...OKESA...PEARSONIA...BIGHEART...
HULAH...BARTLESVILLE...RAMONA...OCHELATA...DEWEY AND COPAN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9581 3645 9582 3675 9662 3700 9634
TIME...MOT...LOC 0115Z 306DEG 26KT 3683 9622

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:45 PM CDTSpecial Weather StatementTSAOsage45 min
May 30, 8:13 PM CDTSpecial Weather StatementTSAPawnee47 min
May 30, 8:15 PM CDTSpecial Weather StatementTSAWashington45 min
May 30, 8:37 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee53 min
May 30, 9:33 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
May 30, 9:45 PM CDTSevere Thunderstorm WarningTSACreek60 min
May 30, 10:30 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee30 min
May 30, 11:07 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner38 min
May 30, 11:38 PM CDTSpecial Weather StatementTSAPawnee52 min
May 31, 12:01 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.